MAUDE Adverse Event Report: Intervascular SAS Hemashield; Graft, Vascular, Synthetic/Biologic Composite

Intervascular SAS Hemashield; Graft, Vascular, Synthetic/Biologic Composite
Model Number M002020852010
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that on (b)(6) 2021, an abdominal aortic graft replacement surgery was performed using hemashield.A 20mm portion of the 20mm x 10mm graft was used to perform an i-shaped replacement in the area from the infrarenal artery to the terminal aorta.The distal end of the i-shaped graft was anastomosed to the left common iliac artery, and a propaten 8mm ring, end-to-end anastomosed to the i-shaped portion, was anastomosed to the right external iliac artery.One week after the replacement surgery, on (b)(6) 2021, the graft had expanded to 28mm (the entire 20mm graft was expanded), and a large amount of mural thrombus was observed.Further expansion continued thereafter, reaching 32.4mm at 5 years post-surgery.Thrombus was prominently observed distal to the propaten bifurcation.Complaint # (b)(4).
 
Additional Manufacturer Narrative
(4117) based on the initial information the involved device remained implanted.(4111/3233) attempts to contact the initial reporter to obtain additional information and the patient¿s current status are ongoing.(3331/3233) the device history records review is ongoing.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 19d17.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.

Brand Name
Hemashield
Common Device Name
Graft, Vascular, Synthetic/Biologic Composite
Manufacturer (Section D)
Intervascular SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
Intervascular SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
+033()442084646
MDR Report Key50911465
Report Number1640201-2026-0000043
Device Sequence Number17586649
Product Code MAL
UDI-Device Identifier00384401017776
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberM002020852010
Device Catalogue NumberM002020852010
Device Lot Number19D17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Propaten.
Patient SexMale
Patient Weight371 LB